# SDR CA970731003

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: DT2RA7
- Condition: Intermittent
- Location: Thrust Rev Iso
- Component: Honeywell, DT2RA7
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HISTORY OF THRUST REVERSER ISOLATION LIGHT ON BRIEFLY AFTER TAKEOFF. ON NEXT FLIGHT ISOLATION LIGHT REMAINED ON.AIRCRAFT RETURNED. SWITCH S529 REPLACED.
